It often happens that a drug created to get rid of people from serious ailments comes to the attention of drug addicts. It would seem like a medicine that allows you to cope with addiction to alcohol and drugs, itself becomes the cause of drug addiction. One of these drugs is methcathinone, called Jeff among drug addicts. This is a strong narcotic drug that, with prolonged use, traumatizes the psyche and destroys the vital organs of a person. What is methcathinone: a drug for drug addiction or a strong drug?
Description and chemical composition
Research on methcathinone has shown that Jeff’s psychotropic effect is based on the ephedrine found in the ephedra coniferous plant. Metcathinone (IRU) is a psychedelic capable of changing a person’s consciousness, acting on his emotions and psyche. The main feature of this drug, which is produced in artisanal conditions, is the presence of an unpleasant odor (due to the presence of alpha-bromo-propiophenone), therefore it is usually prepared in air. It contains benzene, bromine, propiophenone and methylamine.
You can imagine what harm such a potion can do to the human body, even if a medicine is taken without a doctor’s prescription or in large doses is harmful to health. This can cause disability, often drug addicts end their experiments more sadly. Mulka, and this is another name for the drug, causes drug addiction, and this happens most often after the first dose.
Jeff’s origin story
Jeff first appeared in 1970, and the drug became widespread among representatives of the then fashionable hippie movement. Young people were distinguished by defiant behavior, they promoted emancipation and free behavior in society, had their own philosophy that welcomed drug use. Young hippies were also introduced to Jeff, who is still popular among drug addicts with limited financial resources.
The main component of methcathinone is ephedrine, which has always been a prescription, but that has never stopped lovers from getting dubious delights. If ephedrine cannot be obtained, nasal drops are used instead, which can be bought at the pharmacy without any problems. The resulting solution remained to be mixed with potassium permanganate and injected into a vein. Given the fact that drug addicts have problems with hygiene, in addition to mental and physiological disorders, there is a high risk of joining the ranks of HIV-infected and hepatitis patients.
The use of methcathinone in medicine
As is already known, methcathinone is used in narcology – it is used to treat alcohol and drug addiction. The fact is that the drug has an exciting effect on the centers of the medulla oblongata, the central nervous system and the respiratory system. In therapeutic doses, it is able to normalize cardiac activity, activate respiratory functions, and is able to bring the body out of coma and fainting. In a narcology patient, vitality rises rapidly, but we are talking about dosed use, strictly according to the doctor’s prescription. Otherwise, addiction begins, with all the ensuing consequences.
How to recognize someone taking methcathinone
The action of methcathinone occurs instantly, that’s why drug addicts love it for a quick “arrival”, including many young people and even teenagers. Therefore, a great responsibility lies with the addict’s relatives, who should notice external changes in a timely manner, and you can recognize the person who uses Jeff by the following signs:
-look becomes lost;
-speech is disturbed and indistinct;
-severe headache, and you can find out about this by periodic -touches to the forehead;
-irritability and aggression.
If you notice such symptoms in a person, you need to take emergency measures and begin treatment for addiction. You will not be able to do this on your own, but experts in narcology can help. Remember that treating any disease at an early stage is easier than literally pulling the addict out of the world.
The effect of methcathinone on the body
Already with the first use of methcathinone, invisible changes begin to occur in the body. With further use of the drug, one should be prepared for the fact that these changes will become tangible. The consequences of abuse can be as follows:
-heart rhythm is disturbed;
-tingling of the toes and hands appears, which indicates joint problems;
-the hairstyle changes – the hair begins to stick up;
-activity increases, the person is ready not to sleep or eat.
Long-time Jeff addicts look older, physically exhausted and worn out. More recently, healthy people develop diseases such as arrhythmia, tachycardia, and even heart failure. The permeability of the vessels decreases, which causes strokes and heart attacks, the functioning of the kidneys, liver and other vital organs is disrupted. In addicts, the gastrointestinal tract is upset, the temperature rises, chills and fever appear, the skin becomes pale. In no case should the drug be used by women, and especially by pregnant women – this is the way to premature termination of pregnancy and infertility.
From the first dose to addiction
As a rule, getting used to Jeff occurs in 1-2 doses, although some need dozens of injections for this. Those who have tried the drug for the first time cannot forget that unique feeling of bliss. In fact, we are talking about a false euphoria, the memory of which is fixed in the subconscious, which gives rise to psychological dependence. The person wants to repeat this experience over and over again, which leads to persistent addiction. After using the drug according to the scheme: three days – three injections, the addict literally goes into hibernation for several days, but most of them cannot wake up.
The essence of addiction to a drug is that it is already beginning to participate in the metabolism, therefore, without the next dose, a person cannot feel good. At this stage, it is very important that the addict himself or his family should promptly apply to a drug treatment clinic, because in this case there is a great risk of losing a person.
How to help with methcathinone overdose
To obtain the desired euphoria, drug addicts need an ever-increasing dose of “high”, but being in an inadequate state, they often overdose. This is manifested by a slowdown in breathing, while the body becomes cold, and the skin in some areas turns blue, the addict falls asleep. This speaks of an acute poisoning of the body, and close people should come to the rescue in this case. First of all, you need to call an ambulance, and then start providing first aid. The patient should not be allowed to lose consciousness and fall asleep, it is necessary to clear the airways and put him on his side. If necessary, artificial respiration and chest compressions should be given.
Remember that the addict cannot cope with the problem on his own, if he can be saved, of course. Family people should take part in this, who should convince him to start treatment. Don’t expect everything to go away on its own. Only the intervention of a professional narcologist can help.